# SDR MZZA98005

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651960624
- Condition: Corrosion
- Location: Bs 1130-1172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUL - AFT RIGHT LAVATORY LENGTH WISE SUPPORT BEAM, STATION 1130-1172, RBL 27 HAS SURFACE AND EXFOLIATION CORROSION.  CORROSION FOUND OUT OF LIMIT.  FABRICATE BEAM AS PER DRAWING 65-19606.  INSTALLED PER SRM 51-30-2.  (M)
